1. bookTom 18 (2010): Zeszyt 3 (September 2010)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
ISSN
1426-2630
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski
Otwarty dostęp

Miscellaneous Facts about Open Functions and Continuous Functions

Data publikacji: 05 Jan 2011
Tom & Zeszyt: Tom 18 (2010) - Zeszyt 3 (September 2010)
Zakres stron: 171 - 174
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
ISSN
1426-2630
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski

[1] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Search in Google Scholar

[2] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.Search in Google Scholar

[3] Leszek Borys. Paracompact and metrizable spaces. Formalized Mathematics, 2(4):481-485, 1991.Search in Google Scholar

[4] Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Search in Google Scholar

[5] Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.Search in Google Scholar

[6] Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.Search in Google Scholar

[7] Agata Darmochwał and Yatsuka Nakamura. Metric spaces as topological spaces - fundamental concepts. Formalized Mathematics, 2(4):605-608, 1991.Search in Google Scholar

[8] Stanisława Kanas, Adam Lecko, and Mariusz Startek. Metric spaces. Formalized Mathematics, 1(3):607-610, 1990.Search in Google Scholar

[9] Artur Korniłowicz and Yasunari Shidama. Intersections of intervals and balls in ϵn/T. Formalized Mathematics, 12(3):301-306, 2004.Search in Google Scholar

[10] Beata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.Search in Google Scholar

[11] Konrad Raczkowski and Paweł Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777-780, 1990.Search in Google Scholar

[12] Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.Search in Google Scholar

[13] Mariusz Żynel and Adam Guzowski. T0 topological spaces. Formalized Mathematics, 5(1):75-77, 1996.Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo